International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 611-616
Remarks on quadratic equations in Banach space
Department of Mathematical Sciences, New Mexico State University, Las Cruces 88003, NM, USA
Received 12 May 1988; Revised 29 May 1989
Copyright © 1990 Ioannis K. Argyros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We find new sufficient conditions for the uniqueness of solutions of quadratic and in general multilinear equations in a Banach space , by assuming the existence of a certain limit of linear operators in a suitable subspace of .